Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some series involving the Riemann zeta function


Author: T. M. Apostol
Journal: Proc. Amer. Math. Soc. 5 (1954), 239-243
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060534-0
MathSciNet review: 0060534
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Rasmaswami, Notes on Riemann's $ \zeta $-function, J. London Math. Soc. vol. 9 (1934) pp. 165-169.
  • [2] Niels Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060534-0
Article copyright: © Copyright 1954 American Mathematical Society